Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Applications of the Cauchy integral on Lipschitz curves


Authors: A. P. Calderón, C. P. Calderón, E. Fabes, M. Jodeit and N. M. Riviere
Journal: Bull. Amer. Math. Soc. 84 (1978), 287-290
MSC (1970): Primary 30-XX, 30A86, 44-XX, 44A25, 35Hxx, 35J25, 31Bxx, 31B25
MathSciNet review: 0460656
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30-XX, 30A86, 44-XX, 44A25, 35Hxx, 35J25, 31Bxx, 31B25

Retrieve articles in all journals with MSC (1970): 30-XX, 30A86, 44-XX, 44A25, 35Hxx, 35J25, 31Bxx, 31B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1978-14478-4
PII: S 0002-9904(1978)14478-4